# SDR AALA202109271563

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737*
- Aircraft serial: 33243
- Aircraft time: 18,286 hours, 7,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Loose
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT TRIM CAME LOOSE AT SEAT 22C. SECURED TRIM.
